Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Extending equivariant maps for compact Lie group actions


Author: Jan W. Jaworowski
Journal: Bull. Amer. Math. Soc. 79 (1973), 698-701
MSC (1970): Primary 54C15, 54C20, 54C55, 55F55, 57E15; Secondary 54H15
DOI: https://doi.org/10.1090/S0002-9904-1973-13267-7
MathSciNet review: 0324635
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54C15, 54C20, 54C55, 55F55, 57E15, 54H15

Retrieve articles in all journals with MSC (1970): 54C15, 54C20, 54C55, 55F55, 57E15, 54H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13267-7